# SDR DLL19000778

- Difficulty date: April 20, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N764DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1202
- Aircraft time: 72,128 hours, 15,702 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING ELECTRICAL INSULATOR ODOR.  DISSIPATED WHEN  GALLEY PWR SWITCH TURNED OFF AND PACKS 1 AND 3 TURNED OFF.  CREW REPORTED PROBLEM AT 3,000 FT ON DESCENT, LASTED 2 MIN.  INSPECTED GALLEYS AND PACK AREAS FOR DISCREPANCIES IN WIRING, NONE FOUND.   RAN ENGS WITH PACS AND GALLEY POWER LOADED UP.  COULD NOT DUPLICATE.  A/C OK FOR SERVICE.
